Does anyone experience shortness of breath after medication?

I find that in the morning, before nebulizing medication, I am kind of tight and kind of fine. So I do my morning medication. After Levalbuterol I feel good, like my airways have opened. Then I do Budesonide, but I’ll feel slightly wheezy. Lastly is Tudorza, I’ll feel like I inhaled dirt. My breathing sounds noisy and I’ll feel awful. Anyone else having strange effects after medications? Could it be the weather?


Community Answers
  • Edi Mesa author
    2 years ago

    Thank you!

  • Leon Lebowitz, BA, RRT moderator
    2 years ago

    It’s our pleasure, Edi Mesa.
    Wishing you the best,
    Leon (site moderator)

  • Lyn Harper, RRT moderator
    2 years ago

    Hi FullyAlive,

    Thank you for the question! It sounds like you have a good medication routine based on what you’ve been prescribed by your doctor. Although we can’t give medical advice, I will say you should mention these symptoms to your doctor. In the case of both the Budsonide and Tudorza there is the possibility of side effects that can include an allergic reaction, swelling, rash, and ironically breathing problems. That’s not to say your experiencing that, but it’s certainly worth a call to your doctor to be on the safe side.

    Please let us know how you make out.

    Regards,
    Lyn (moderator)

  • Leon Lebowitz, BA, RRT moderator
    2 years ago

    Hi FullyAlive and thanks for your post. As Lyn as so aptly pointed out, your medication regimen appears to be sound and your routine seems to be a good one. It’s important to keep in mind that everyone reacts differently to their medications. Even though the medications are indicated and are being used properly, sometimes adverse effects may be responsible for unwanted outcomes. I would also suggest you contact your physician for a more complete assessment of these medications. An adjustment may be in order.
    Please check back with us and let us know how you’re doing.
    All the best,
    Leon (site moderator)

  • Share Your Answer

    Poll